Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 3, Issue 3, 2012 pp 109-114

Research Article

Control of Chaos in Some Non Linear Maps

Tarini Kumar Dutta1, Debasish Bhattacharjee2

1Gauhati University, Guwahati, Assam 781014 INDIA

2B.Borooah College, Guwahati, Assam 781007 INDIA

Academic Editor:  Dr. Dase R.K.


In this paper we have considered two non linear ecological maps which are chaotic in nature beyond accumulation points. First of all Chau’s method is applied on both of these maps and the chaotic region is controlled forming periodic trajectories. The set of initial points are obtained which help in converging to the periodic points. Again the periodic pulse method discussed by Matias and Guemez has been applied on the same and the chaotic nature is controlled.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details